Q. Shall I take supplements to reduce fat and build muscle?

Answered by Dr. Sanchari Majumder and medically reviewed by iCliniq medical review team.

 

New
Do you have a question on Build Muscle or Reduce Weight? We have medical experts to help you right away. Ask a Doctor Now »
 

Hi doctor,

I am a professional stunt rider. I like to build muscle and reduce belly fat. Currently I am taking whey protein, BCAA, creatine, and Hydroxycut fat burner. Are these type of supplements safe? Will they give any side effects? My height is 173 cm, and weight is 75.8 kg.


Related Questions:
Why is there numbness with tingling sensation in my right hand ring finger?
Please suggest a diet plan to lose weight.
How can I reduce weight?
 

Dr. Sanchari Majumder
MASTERS IN NUTRITION
Dietician, Nutritionist

Hi,

Welcome to icliniq.com.

  • If you take supplement alone without doing any exercise, then it can cause the following problems.
  1. Digestive problem.
  2. May decrease liver function.
  3. May cause muscle damage.
  4. Sexual problem like decreased sex desire and premature ejaculation.
  5. Hormonal problem like anxiety, depression, and stress.
  6. May increase blood sugar.
  • Prolonged use of supplement can cause the side effect. If you achieve your desired weight, then you should stop taking supplement gradually like half teaspoon daily.
  • Also, it is important to take good diet and exercise.
  1. You should take high protein, low-carbohydrate, and low-fat rich foods.
  2. You should take more egg white, brown bread with boiled spinach and oatmeal at breakfast.
  3. Take brown rice during dinner or lunch with more salad, soup, grilled fish, sour curd, chicken breast, mushroom, and rajma alternatively.
  4. Take lemon water or green tea, more fruits, and vegetables.

For further information consult a dietician online --> https://www.icliniq.com/ask-a-doctor-online/dietician

 
 
Ask your health query to a doctor online?
 
Ask a Doctor Online »
* guaranteed answer within 4 hours.

Related Questions & Answers


Can I take Theanine capsules to reduce anxiety?
Query: Hi doctor, I have stress related problems as I have had very painful feet since I was a teenager. I have tried chiropractic, orthotics, acupuncture, reiki, cranial sacral therapy and all kinds of natural pain relievers, but nothing worked. I occasionally take Advil to reduce the pain. I have been ...  Read Full »
Dr. Arul Amuthan
Pharmacologist

Answer: Hi, Welcome to icliniq.com. L-Theanine is the naturally derived amino acids, which is involved in glutamate transmission and thus helpful in reducing anxiety.  There are a few studies which show that L-Theanine reduces the glutamate transmission. So, there is conflicting evidence. But, clinical s...  Read Full »
 
Please suggest a diet plan for hypothyroidism and high BP.
Query: Hello doctor, I am a 50 year old male. My height is 6 feet and my weight is 90 kg. I take regular medications for hypothyroidism and high BP. I am attaching my latest reports. Please suggest a low-carb high-fat vegetarian diet.  Read Full »
Dr. Neha Suryawanshi
Nutritionist

Answer: Hello, Welcome to icliniq.com. I have read your query and gone through your reports (attachment removed to protect patient identity). According to your height, your ideal weight should be 63 kg. You need to reduce at least 25 kg. Your total cholesterol count is high. General suggestions as follows:...  Read Full »
 
How to reduce weight through yoga?
Query: Hello doctor, I am a 23 year old obese boy. My weight is 110 kg and I feel myself unfit. I want to start practicing yoga for weight loss. But, I do not know anything about yoga. I want to know, how to meditate and relax our body and mind?  Read Full »
Dr. Omnath Alvoor
Naturopathy Specialist

Answer: Hi, Welcome to icliniq.com. As per the data your weight is too high for an individual. You need to rebuild your lifestyle by giving time to exercise and yogic techniques. Especially fast rounds of suryanamaskara will help you with your problems. Start slowly and day by day increase the speed of prac...  Read Full »
 
 

Ask your health query to a doctor online?
 
Ask a Doctor Online »
* guaranteed answer within 4 hours.
 

Ask a Doctor Online

* guaranteed answer within 4 hours
 

Most Viewed


Why are the veins in the penis swollen?
Hi doctor, I am 29 years old man, currently having issues with my penis. So it has been exactly one week where I was do ...Read more »
Is my behavior indicative of bipolar disorder?
Hello doctor, I am 18 years old and I do not know what is wrong with me. I think I have severe depression and anxiety, ...Read more »
What Are the Advancements in Cancer Treatment?
With advances in science, cancer treatment is not just the domain of surgery, but radiation therapy and chemotherapy equ ...Read more »